Skip to main content
Log in

Multiplier Rules and Saddle-Point Theorems for Helbig’s Approximate Solutions in Convex Pareto Problems

  • Published:
Journal of Global Optimization Aims and scope Submit manuscript

Abstract

This paper deals with approximate Pareto solutions in convex multiobjective optimization problems. We relate two approximate Pareto efficiency concepts: one is already classic and the other is due to Helbig. We obtain Fritz John and Kuhn–Tucker type necessary and sufficient conditions for Helbig’s approximate solutions. An application we deduce saddle-point theorems corresponding to these solutions for two vector-valued Lagrangian functions.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  • H.W. Corley (1981) ArticleTitleDuality theory for maximization with respect to cones Journal of Mathematical Analysis and Applications 84 560–568 Occurrence Handle10.1016/0022-247X(81)90188-8

    Article  Google Scholar 

  • Helbig, S. (1992), On a new concept for ε-efficiency, In: Optimization Days 1992, Montreal, Canada.

  • Gutiérrez, C., Jiménez, B and Novo, V., ε-Pareto optimality conditions for convex multiobjective programming via max function, submitted paper.

  • J.-B. Hiriart-Urruty (1982) ε-Subdifferential calculus J.-P. Aubin R.B. Vinter (Eds) Convex Analysis and Optimization. Research Notes in Mathematical Series No. 57 Pitman Publishers New York 43–92

    Google Scholar 

  • S.S. Kutateladze (1979) ArticleTitleConvex ε-programming Soviet Math. Dokl. 20 IssueID2 391–393

    Google Scholar 

  • J.C. Liu (1991) ArticleTitleε-Duality theorem of nondifferentiable nonconvex multiobjective programming Journal of Optimization Theory and Applications 69 IssueID1 153–167 Occurrence Handle10.1007/BF00940466

    Article  Google Scholar 

  • C. Liu (1996) ArticleTitleε-Pareto optimality for nondifferentiable multiobjective programming via penalty function Journal of Mathematical Analysis and Applications 198 248–261 Occurrence Handle10.1006/jmaa.1996.0080

    Article  Google Scholar 

  • J.C. Liu K. Yokoyama (1999) ArticleTitleε-Optimality and duality for multiobjective fractional programming Computers and Mathematics with Applications 37 119–128 Occurrence Handle10.1016/S0898-1221(99)00105-4

    Article  Google Scholar 

  • P. Loridan (1982) ArticleTitleNecessary conditions for ε-optimality Mathematical Programming Study 19 140–152

    Google Scholar 

  • P. Loridan (1984) ArticleTitleε-Solutions in vector minimization problems Journal of Optimization Theory and Applications 43 IssueID2 265–276 Occurrence Handle10.1007/BF00936165

    Article  Google Scholar 

  • D.T. Luc (1984) ArticleTitleOn duality theory in multiobjective programming Journal of Optimization Theory and Applications 43 IssueID4 557–582 Occurrence Handle10.1007/BF00935006

    Article  Google Scholar 

  • D.G. Luenberger (1969) Optimization by Vector Space Methods John Wiley & Sons New York

    Google Scholar 

  • W.D. Rong Y.N. Wu (2000) ArticleTitleε-Weak minimal solutions of vector optimization problems with set-valued maps Journal of Optimization Theory and Applications 106 IssueID3 569–579 Occurrence Handle10.1023/A:1004657412928

    Article  Google Scholar 

  • J.J. Strodiot V.H. Nguyen N. Heukemes (1983) ArticleTitleε-Optimal solutions in nondifferentiable convex programming and some related questions Mathematical Programming 25 307–328

    Google Scholar 

  • T. Tanino Y. Sawaragi (1979) ArticleTitleDuality theory in multiobjective programming Journal of Optimization Theory and Applications 27 IssueID4 509–529 Occurrence Handle10.1007/BF00933437

    Article  Google Scholar 

  • I. Vályi (1987) ArticleTitleApproximate saddle-point theorems in vector optimization Journal of Optimization Theory and Applications 55 IssueID3 435–448 Occurrence Handle10.1007/BF00941179

    Article  Google Scholar 

  • K. Yokoyama (1992) ArticleTitleε-Optimality criteria for convex programming problems via exact penalty functions Mathematical Programming 56 233–243 Occurrence Handle10.1007/BF01580901

    Article  Google Scholar 

  • K. Yokoyama (1996) ArticleTitleEpsilon approximate solutions for multiobjective programming problems Journal of Mathematical Analysis and Applications 203 142–149 Occurrence Handle10.1006/jmaa.1996.0371

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to César Gutiérrez.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gutiérrez, C., Jiménez, B. & Novo, V. Multiplier Rules and Saddle-Point Theorems for Helbig’s Approximate Solutions in Convex Pareto Problems. J Glob Optim 32, 367–383 (2005). https://doi.org/10.1007/s10898-004-5904-4

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10898-004-5904-4

Keywords

Mathematics Subject Classifications

Navigation